Alert archive / Iowa / Tornado Warnings in 2025
Tornado Warning 5, NWS Omaha, NE
NWS Omaha, NE issued this tornado warning at Apr 17, 2025, 7:23 PM CDT for Harrison County, Pottawattamie County, Shelby County, Iowa. It was in force for 37 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 17, 2025, 7:23 PM CDT (00:23 UTC)
- Expired
- Apr 17, 2025, 8:00 PM CDT
- In force
- 37 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.5 in
Counties Harrison County, IA, Pottawattamie County, IA, Shelby County, IA
The radar
The Omaha radar (KOAX), 65 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 17, 7:24 PM CDT | HAIL 2.25 | 5 Wsw Mcclelland, IA | |
| Apr 17, 7:28 PM CDT | HAIL 1.5 | 1 Ne Underwood, IA | |
| Apr 17, 7:29 PM CDT | HAIL 2.75 | 4 Ssw Underwood, IA | |
| Apr 17, 7:31 PM CDT | HAIL 2.75 | 3 Wnw Mcclelland, IA | |
| Apr 17, 7:37 PM CDT | HAIL 2.75 | 2 N Mcclelland, IA | |
| Apr 17, 7:38 PM CDT | HAIL 1.25 | 2 Sse Minden, IA | |
| Apr 17, 7:39 PM CDT | HAIL 4 | 3 W Mcclelland, IA | |
| Apr 17, 7:44 PM CDT | HAIL 4 | 2 Nw Mcclelland, IA | |
| Apr 17, 8:08 PM CDT | HAIL 1.75 | Hancock, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 17, 4:48 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 0.4 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2041 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 1286 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 231 m²/s²
- 0-3 km storm-relative helicity
- 349 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 12.7
The text
As transmitted.
337
WFUS53 KOAX 180023
TOROAX
IAC085-155-165-180100-
/O.NEW.KOAX.TO.W.0005.250418T0023Z-250418T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Omaha/Valley Nebraska
723 PM CDT Thu Apr 17 2025
The National Weather Service in Omaha has issued a
* Tornado Warning for...
Northern Pottawattamie County in southwestern Iowa...
Southeastern Harrison County in southwestern Iowa...
Southwestern Shelby County in southwestern Iowa...
* Until 800 PM CDT.
* At 723 PM CDT, a severe thunderstorm capable of producing a tornado
was located 4 miles northeast of Crescent, or 12 miles north of
Council Bluffs, moving east at 35 mph.
HAZARD...Tornado and tennis ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Underwood and Neola around 730 PM CDT.
Minden around 740 PM CDT.
Other locations in the path of this tornadic thunderstorm include
Shelby.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4125 9526 4131 9588 4132 9589 4149 9593
4161 9534
TIME...MOT...LOC 0023Z 262DEG 30KT 4141 9579
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
$$
Wood5 follow-up statements
264
WWUS53 KOAX 180029
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
729 PM CDT Thu Apr 17 2025
IAC085-155-165-180100-
/O.CON.KOAX.TO.W.0005.000000T0000Z-250418T0100Z/
Pottawattamie IA-Harrison IA-Shelby IA-
729 PM CDT Thu Apr 17 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR NORTHERN
POTTAWATTAMIE...SOUTHEASTERN HARRISON AND SOUTHWESTERN SHELBY
COUNTIES...
At 728 PM CDT, a severe thunderstorm capable of producing a tornado
was located 3 miles northwest of Underwood, or 14 miles northeast of
Council Bluffs, moving east at 35 mph.
HAZARD...Tornado and tennis ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Underwood and Neola around 735 PM CDT.
Minden around 740 PM CDT.
Other locations in the path of this tornadic thunderstorm include
Shelby.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4131 9585 4147 9584 4161 9534 4125 9526
TIME...MOT...LOC 0028Z 262DEG 30KT 4142 9573
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
$$
Wood041
WWUS53 KOAX 180033
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
733 PM CDT Thu Apr 17 2025
IAC085-155-165-180100-
/O.CON.KOAX.TO.W.0005.000000T0000Z-250418T0100Z/
Pottawattamie IA-Harrison IA-Shelby IA-
733 PM CDT Thu Apr 17 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHEASTERN POTTAWATTAMIE...SOUTHEASTERN HARRISON AND SOUTH CENTRAL
SHELBY COUNTIES...
At 732 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Underwood, or 16 miles northeast of Council Bluffs,
moving east at 35 mph.
HAZARD...Tornado and baseball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Neola and Minden around 740 PM CDT.
Other locations in the path of this tornadic thunderstorm include
Shelby, Avoca and Hancock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4130 9580 4144 9580 4161 9534 4125 9526
TIME...MOT...LOC 0032Z 262DEG 30KT 4143 9568
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.75 IN
$$
Wood911
WWUS53 KOAX 180039
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
739 PM CDT Thu Apr 17 2025
IAC085-165-180049-
/O.CAN.KOAX.TO.W.0005.000000T0000Z-250418T0100Z/
Harrison IA-Shelby IA-
739 PM CDT Thu Apr 17 2025
...THE TORNADO WARNING FOR SOUTHEASTERN HARRISON AND SOUTH CENTRAL
SHELBY COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until midnight CDT for southwestern
Iowa.
&&
LAT...LON 4126 9535 4130 9578 4141 9579 4151 9539
4151 9532 4125 9526
TIME...MOT...LOC 0039Z 267DEG 27KT 4133 9570
$$
IAC155-180100-
/O.CON.KOAX.TO.W.0005.000000T0000Z-250418T0100Z/
Pottawattamie IA-
739 PM CDT Thu Apr 17 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR CENTRAL
POTTAWATTAMIE COUNTY...
At 739 PM CDT, a severe thunderstorm capable of producing a tornado
was located 3 miles south of Underwood, or 10 miles northeast of
Council Bluffs, moving east at 30 mph.
HAZARD...Tornado and baseball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Oakland and Hancock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4126 9535 4130 9578 4141 9579 4151 9539
4151 9532 4125 9526
TIME...MOT...LOC 0039Z 267DEG 27KT 4133 9570
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.75 IN
$$
Wood181
WWUS53 KOAX 180050
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
750 PM CDT Thu Apr 17 2025
IAC155-180100-
/O.CON.KOAX.TO.W.0005.000000T0000Z-250418T0100Z/
Pottawattamie IA-
750 PM CDT Thu Apr 17 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR CENTRAL
POTTAWATTAMIE COUNTY...
At 750 PM CDT, a severe thunderstorm capable of producing a tornado
was located 6 miles southeast of Underwood, or 16 miles northeast of
Council Bluffs, moving east at 35 mph.
HAZARD...Tornado and baseball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Oakland, Avoca, Underwood, Hancock, McClelland, Botna Bend Park, and
Arrowhead Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4129 9569 4143 9569 4149 9532 4125 9526
4126 9535
TIME...MOT...LOC 0050Z 262DEG 30KT 4134 9558
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.75 IN
$$
Wood820
WWUS53 KOAX 180056
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
756 PM CDT Thu Apr 17 2025
IAC155-180105-
/O.EXP.KOAX.TO.W.0005.000000T0000Z-250418T0100Z/
Pottawattamie IA-
756 PM CDT Thu Apr 17 2025
...THE TORNADO WARNING FOR CENTRAL POTTAWATTAMIE COUNTY WILL EXPIRE
AT 800 PM CDT...
The Tornado Warning that was previously in effect has been reissued
for Pottawattamie County and is in effect until 8:45 PM. Please
refer to that bulletin for the latest severe weather information.
A Tornado Watch remains in effect until midnight CDT for southwestern
Iowa.
&&
LAT...LON 4129 9569 4143 9569 4149 9532 4125 9526
4126 9535
TIME...MOT...LOC 0055Z 262DEG 30KT 4134 9555
$$
WoodWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Apr 17, 6:36 PM CDT, 47 minutes earlier. Its key messages:
- Severe weather threat this evening (15-45% chance, mainly 5-10 PM). Primary threat: large hail up to baseballs. Secondary threats: damaging winds 60-70 mph and tornadoes.
- Shower chances return to the region Sunday though confidence is low in exact timing/placement of the heaviest rain.
- Increasing chances for showers and storms toward the end of next week.
Area forecast discussion, Apr 17, 6:36 PM CDT, 47 minutes before
Area Forecast Discussion National Weather Service Omaha/Valley NE 636 PM CDT Thu Apr 17 2025 .KEY MESSAGES... - Severe weather threat this evening (15-45% chance, mainly 5-10 PM). Primary threat: large hail up to baseballs. Secondary threats: damaging winds 60-70 mph and tornadoes. - Shower chances return to the region Sunday though confidence is low in exact timing/placement of the heaviest rain. - Increasing chances for showers and storms toward the end of next week. && .DISCUSSION... Issued at 231 PM CDT Thu Apr 17 2025 The cold front is currently located along a line from Sioux City to Humphrey with moisture pooling along and ahead of the frontal boundary. Dew points are running a bit higher than earlier forecasts, already up around 60 degrees in many locations. This has led to a greater amount of cloud cover across eastern Nebraska and southwest Iowa in the warm sector. Temperatures are still forecast to get up into the 80s this afternoon with storms developing along the cold front between 5-6 PM between Columbus and Thurston Counties. CAMs have been consistently developing storms along the front right around 5-6 PM. As we approach storm initiation time, we'll see a dry line set up along our western counties of Butler to Jefferson Counties. This will create a triple-point on the east side of the approaching surface low along or just north of the Kansas state line. Strong southerly flow increasing into the afternoon will enhance low-level helicity in the warm sector ahead of the cold front. High LCLs around 1500-1800 ft will at least initially limit shear in the lowest 1km, but 0-3km SRH values of around 150-300 m2/s2 indicate a good potential for supercell development. LCLs will be lowering as we get later in the evening hours, increasing the potential for lower-based supercells which could produce tornadoes. The greatest threat with these storms will be large hail up to the size of baseballs. Tornadoes and damaging wind will also be possible as well. The greatest uncertainty with this system is how far south storms will develop. This morning guidance was trending farther north with storm development, mostly keeping storms north of the Omaha Metro. Later guidance has started bringing that potential back to the south, with storms as far south as Lincoln now possible. Greatest confidence is in storms developing around Omaha northward. In any case, the storm farthest south will likely have the best tornadic potential as it should have a clear, untapped inflow region. Again, storms will develop around 5-6 PM, moving through Omaha/Council Bluffs around 7-8 PM. The HRRR develops a trailing supercell out toward Lincoln around 9 PM, but this appears to be an outlier. For the most part storms should be east of our area by 10 PM, but if the outlier scenario occurs, we could have one last storm which exits our area around midnight. Overnight, skies will be clearing behind the cold front with northerly winds bringing in cooler temperatures. Low clouds will develop across our area becoming widespread by daybreak. We could see some pockets of light rain or drizzle develop in the low clouds overnight into early Friday, but these should end by 7 AM. Clouds will remain socked in through the day on Friday with highs only warming into the mid-50s Friday afternoon. Over the weekend we'll see the upper-level trough over the Rockies sink farther south, developing a strong surface low over the Texas/Oklahoma Panhandle region. This will keep cooler temperatures locked in over eastern Nebraska and western Iowa. With skies clearing on Saturday, we will see temperatures warm to around 60 Saturday afternoon. On Sunday, the northern periphery of the precip shield will clip our area with highest chances across southeast Nebraska and southwest Iowa. These areas could see rain through most of the day while areas in northeast Nebraska could get missed completely or only see a few periods of light rain. Going into next week we'll see that upper-level trough kick off to the east bringing back more zonal flow for the first half of the week. High temperatures will warm back into the 70s starting Monday, approaching 80 on Tuesday. We'll want to watch the overnight hours Monday night into early Tuesday for a potential MCS as we see a weak shortwave move across our area interacting with a strong low-level jet. Beyond that we see troughing redevelop over the western CONUS bringing us back into a southwesterly flow regime with increased chances for showers and storms going into next weekend. && .AVIATION /00Z TAFS THROUGH 00Z FRIDAY/... Issued at 616 PM CDT Thu Apr 17 2025 Several concerns for this TAF period. 23z radar imagery shows a line of supercell thunderstorms from just northwest of KLNK toward KAHQ to KFET to KTQE. This line will continue to advance eastward through the evening hours, reaching KOMA by the 01z timeframe. Have only included mentions of -TSRA in KOMA TAF given confidence is higher here that the terminal could see direct impacts. Storms look to remain to the northwest of KLNK, but have included CB mentions in cloud decks and have also included a TEMPO for strong wind gusts associated with the thunderstorm outflow boundary. Expect localized visibility reductions to MVFR or IFR within any storms. Storms will exit the area after 3z or 4z. MVFR ceilings will return late tonight behind the frontal boundary and persist through about 20z-21z. Winds will switch to the northwest after 00z or 01z for KOMA and KLNK, and will be gusty around 20-30 kts throughout the period before subsiding late in the TAF period. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...None. IA...None. && DISCUSSION...McCoy AVIATION...Castillo/Barjenbruch
Hazardous weather outlook, Apr 17, 2:33 PM CDT, 4 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Omaha/Valley NE 233 PM CDT Thu Apr 17 2025 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-180945- Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont- Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison- Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler- Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline- Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- 233 PM CDT Thu Apr 17 2025 This Hazardous Weather Outlook is for portions of southwest Iowa...west central Iowa...east central Nebraska...northeast Nebraska and southeast Nebraska. .DAY ONE...This Afternoon and Tonight Thunderstorms become likely between 5-10 PM this evening, with a 15-45% chance of severe storms. The primary threat will be large hail, but a few damaging wind gusts are also possible and a tornado cannot be ruled out. Best chance for storms along and north of I-80. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed Thursday evening.
In the hours before
Local storm report, Apr 17, 7:06 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
706 PM CDT Thu Apr 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM Hail 2 SW Kennard 41.45N 96.23W
04/17/2025 E2.75 Inch Washington NE Public
&&
tsnLocal storm report, Apr 17, 7:08 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
708 PM CDT Thu Apr 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM Hail 4 WSW Fort Calhoun 41.44N 96.11W
04/17/2025 E2.00 Inch Washington NE Public
&&
BLBLocal storm report, Apr 17, 7:13 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
713 PM CDT Thu Apr 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM Hail 6 NE Garland 41.00N 96.91W
04/17/2025 E2.00 Inch Lancaster NE Public
&&
BLBLocal storm report, Apr 17, 7:19 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
719 PM CDT Thu Apr 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0713 PM Tstm Wnd Gst Alvo 40.87N 96.39W
04/17/2025 M71 MPH Cass NE Public
&&
tsnLocal storm report, Apr 17, 7:20 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
720 PM CDT Thu Apr 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM Tstm Wnd Gst 4 E Kennard 41.47N 96.12W
04/17/2025 M60 MPH Washington NE Public
&&
tsnLocal storm report, Apr 17, 7:23 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
723 PM CDT Thu Apr 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM Tornado 3 SW Murdock 40.90N 96.32W
04/17/2025 Cass NE Emergency Mngr
&&
BLBThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 7:48 PM CDT | Severe Thunderstorm Warning | OAX | Fremont, Mills | 42 min |
| Apr 17, 7:49 PM CDT | Severe Thunderstorm Warning | OAX | Pottawattamie | 56 min |
| Apr 17, 7:54 PM CDT | Tornado Warning | OAX | Pottawattamie | 51 min |
| Apr 17, 7:56 PM CDT | Tornado Warning | OAX | Fremont, Mills | 49 min |
| Apr 17, 8:17 PM CDT | Severe Thunderstorm Warning | OAX | Fremont, Mills, Montgomery, Page | 43 min |
| Apr 17, 8:22 PM CDT | Tornado Warning | OAX | Fremont, Mills, Montgomery, Page | 38 min |
| Apr 17, 8:51 PM CDT | Tornado Warning | OAX | Fremont, Montgomery, Page | 24 min |
| Apr 17, 8:58 PM CDT | Severe Thunderstorm Warning | OAX | Fremont, Mills, Montgomery, Page | 47 min |
| Apr 17, 9:08 PM CDT | Tornado Warning | OAX | Montgomery, Page | 28 min |
Nearby
Tornado Warnings in Iowa, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.